Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stabbing pain in legs, foot pain on soles while walking or standing. Taken arrithmia for heart. Realted

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Very sharp needle like stabbing pains in (mostly) lower legs. Unexpected, irregular and not exercise stress related. Pain dissipates after some time. Also constant foot pain on soles when walking or standing . Feels like walking barefooted on gravel.
I have taken moderate heart medications for arrithmia for eight years but these pains began 4 years after this medication was begun.
Yes, I'm retired military and did a lot of 'jogging'. Thanks,
Posted Mon, 27 May 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Your symptoms suggest that you are having peripheral neuropathy.
Although the most important cause for peripheral neuropathy is diabetes but there can be various other causes like
Excessive consumption of alcohol
Lack of VIT B 12.
Moderate your alcohol,if being taken in excess.
Take VIT B 12 in injectable form for 5 to 7 injections on alternate days or you can take some oral preparation,if you want to avoid injections
Your symptoms shall improve in 2 to 3 weeks.
If your symptoms ont improve,then you may consult your doctor for relevant investigations for finding the cause.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor